# SDR AALA20130328007

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP FROM STATIONS 364 TO 365.  INSTALLED DOUBLER FROM STATIONS 360 TO 367 PER AARD 53-20-00-16.
